# SDR HNAA9698974

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8201
- Aircraft serial: 427
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Torque Sensor
- Part number: 311555701
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,761 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3180, TPA TO PBI - AFTER TAKEOFF, POWER UPTRIM LIGHT FLICKERED ON, NR 1 TQ FLUXED PLUS OR MINUS 5 PERCENT, SECONDS LATER THE NR 2 PROP FEATHERED.  NR 2 TQ WAS HIGH FOR TWO SECONDS BEFORE POWER WAS REDUCED.  NR 2 ENGINE CONTINUED TO RUN WITH ALL OTHER INDICATIONS NORMAL.  THE AIRCRAFT RETURNED TO TPA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 TORQUE SENSOR, NR 2 TORQUE SIGNAL CONDITIONING UNIT (TSCU), AND NR 2 PROP ASSEMBLY.  INTERROGATED TORQUE INDICATOR.  NO OVERTORQUE FAULTS FOUND.  REFERENCE:  OPERATOR CONTROL NRS:  96ZZZX6149 AND NR 96ZZZX6150.  (X)
